Volume 17, issue 5 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 6, 3191–3810
Issue 5, 2557–3190
Issue 4, 1931–2555
Issue 3, 1285–1930
Issue 2, 647–1283
Issue 1, 1–645

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Convergence properties of end invariants

Jeffrey F Brock, Kenneth W Bromberg, Richard D Canary and Yair N Minsky

Geometry & Topology 17 (2013) 2877–2922
Abstract

We prove a continuity property for ending invariants of convergent sequences of Kleinian surface groups. We also analyze the bounded curve sets of such groups and show that their projections to non-annular subsurfaces lie a bounded Hausdorff distance from geodesics joining the projections of the ending invariants.

Keywords
Kleinian group, hyperbolic 3–manifold, end invariant, ending lamination
Mathematical Subject Classification 2010
Primary: 30F40, 57M50
References
Publication
Received: 23 August 2012
Revised: 16 January 2013
Accepted: 19 March 2013
Published: 14 October 2013
Proposed: David Gabai
Seconded: Benson Farb, Martin R Bridson
Authors
Jeffrey F Brock
Department of Mathematics
Brown University
Box 1917
Providence, RI 02912
USA
http://www.math.brown.edu/~brock/
Kenneth W Bromberg
Department of Mathematics
University of Utah
155 S 1400 E
Salt Lake City, UT 84112
USA
http://www.math.utah.edu/~bromberg/
Richard D Canary
Department of Mathematics
University of Michigan, Ann Arbor
2074 East Hall
530 Church St
Ann Arbor, MI 48109-1043
USA
http://www.math.lsa.umich.edu/~canary
Yair N Minsky
Department of Mathematics
Yale University
10 Hillhouse Ave
PO Box 208283
New Haven, CT 06511
USA
http://www.math.yale.edu/users/yair